# SDR BSYA2010010

- Difficulty date: February 11, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N858LG
- Make and model: Beech 58
- Aircraft serial: TH518
- Aircraft time: 16,755 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED THAT LEFT ENGINE WOULD NOT MAKE TAKEOFF POWER, ABORTED TAKEOFF AND RETURNED TO RAMP IN OMA.  MAINTENANCE FOUND WATER IN THE FUEL WHEN SUMPING AIRCRAFT. RAN AIRCRAFT AFTER SUMPING, OPS CHECKS GOOD.
